RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 1, Issue 6, Pages 645–652 (Mi mz5433)  

This article is cited in 1 scientific paper (total in 1 paper)

Distribution of values of Euler's function

A. S. Fainleib


Full text: PDF file (339 kB)

English version:
Mathematical Notes, 1967, 1:6, 428–432

Bibliographic databases:

Received: 08.02.1967

Citation: A. S. Fainleib, “Distribution of values of Euler's function”, Mat. Zametki, 1:6 (1967), 645–652; Math. Notes, 1:6 (1967), 428–432

Citation in format AMSBIB
\Bibitem{Fai67}
\by A.~S.~Fainleib
\paper Distribution of values of Euler's function
\jour Mat. Zametki
\yr 1967
\vol 1
\issue 6
\pages 645--652
\mathnet{http://mi.mathnet.ru/mz5433}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=215801}
\zmath{https://zbmath.org/?q=an:0209.35101|0199.08701}
\transl
\jour Math. Notes
\yr 1967
\vol 1
\issue 6
\pages 428--432
\crossref{https://doi.org/10.1007/BF01093068}


Linking options:
  • http://mi.mathnet.ru/eng/mz5433
  • http://mi.mathnet.ru/eng/mz/v1/i6/p645

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Fainleib, “A generalization of Esseen's inequality and its application in probabilistic number theory”, Math. USSR-Izv., 2:4 (1968), 821–844  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:206
    Full text:90
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019